# SDR HNAA0600007

- Difficulty date: January 27, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N985HA
- Make and model: Dhav DHC8201
- Aircraft serial: 479
- Aircraft time: 16,418 hours, 18,202 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta Lockout
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF NR 2 ENGINE SURGING, DISABLED AUTO FEATHER SURGE CONTINUED.  NOTED RPM CYCLING JUST UNDER 1000 RPM RETARDED NR 2 CONDITION LEVER SET RPM'S AT APPROXIMATELY 900 RPM'S.  ALL OTHER ENGINE PARAMETERS NORMAL.  DEACTIVATED BETA LOCKOUT PER APPENDIX 61-4.  PERFORMED WORKCARD FOR BETA LOCKOUT GROUND LOGIC OPS CHECK, OPS CHECKED GOOD AND MEL WAS CLEARED.
